# SDR SWAA2022052610174

- Difficulty date: May 22, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 69,293 hours, 40,769 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Part serial: BN232164
- Condition: Broken
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT MEGAPHONE BATTERY PACK BROKEN / [01] REMOVED AND REPLACED AFT MEGAPHONE IN REFERENCE TO AMM 25-64-00. OPS CHECK GOOD.
